MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL SYSTEM GENERATOR

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL SYSTEM GENERATOR
Model Number WB991036
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a laparaskopi procedure, the subject generator device gave an error 274.There was no report of patient harm or injury.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 corrected field: b5 - describe event or problem updated to add the common device name.D2a - common device name updated to electrosurgical system generator.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the error code malfunction: electrical/electronic component problem; expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that during a laparoscopic procedure, the generator gave an error 274.The procedure was completed with an olympus back-up device.There was no report of patient harm or injury.

Brand Name
OLYMPUS ESG-100, 220...240 V~,
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23072788
Report Number3003724334-2025-00436
Device Sequence Number10064650
Product Code GEI
UDI-Device Identifier04042768910364
UDI-Public04042768910364
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown